Call Us 01-2600262
Panadol ACTIFAST 500mg TABLETS 20

Panadol ACTIFAST 500mg TABLETS 20

5.60

Size:
-+

Panadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.

Panadol Actifast are gentle on the stomach and offer fast, effective relief from:

  • Headache
  • High Temperature
  • Colds & Flu
  • Backache
  • Period Pain
  • Pain of Osteoarthritis
  • Muscle Pain 
  • Neuralgia
  • Toothache
  • Rheumatic Pain.

DOSAGE: For oral use only. Always swallow Panadol Actifast tablets with water.

Adults (including the elderly and children aged 12 years and over): Take 1-2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.

DO NOT TAKE WITH OTHER PARACETAMOL PRODUCTS. For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT PANADOL:

  • Each Panadol Actifast film-coated tablet contains the active ingredient Paracetamol 500mg. Sodium content 173mg per tablet. Do not take with other medicines that also contain Paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

https://www.medicines.ie/medicines/panadol-actifast-tablets-500mg-33296/patient-info

 

You may also like...
Sale
was €64.95 Now €58.45
€8.50

Website Design by Dmac Media